# SDR DLL16950323

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE 0.020 INCH BONDED INTERNAL SKIN WAS FOUND CORRODED AT FS 933, BETWEEN STRINGERS 30 AND 31.  REPAIRED PER SRM 53-31-00 FIG 836.
